# SDR CALA2025042104035

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,001 hours, 34,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL COMING FROM PACKS PERF. AIR CABIN RECIRCULATION TEST. RUNN PACK FOR 20MIN. & COULDNT DUPLICATED MUSTY SMELL FROM PACKS.. OK FOR SVC.
